RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 3, Pages 77–79 (Mi faa262)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Towards the Definition of Generalized Chebyshev Polynomials over Finite Fields

A. M. Vashevnik

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/faa262

Full text: PDF file (118 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:3, 224–225

Bibliographic databases:

UDC: 512.62
Received: 03.04.2000

Citation: A. M. Vashevnik, “Towards the Definition of Generalized Chebyshev Polynomials over Finite Fields”, Funktsional. Anal. i Prilozhen., 35:3 (2001), 77–79; Funct. Anal. Appl., 35:3 (2001), 224–225

Citation in format AMSBIB
\Bibitem{Vas01}
\by A.~M.~Vashevnik
\paper Towards the Definition of Generalized Chebyshev Polynomials over Finite Fields
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 3
\pages 77--79
\mathnet{http://mi.mathnet.ru/faa262}
\crossref{https://doi.org/10.4213/faa262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1864992}
\zmath{https://zbmath.org/?q=an:1037.11085}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 3
\pages 224--225
\crossref{https://doi.org/10.1023/A:1012335130273}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172598500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035734319}


Linking options:
  • http://mi.mathnet.ru/eng/faa262
  • https://doi.org/10.4213/faa262
  • http://mi.mathnet.ru/eng/faa/v35/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Darevskaya, “On some algebraic properties of generalised Chebyshev polynomials”, Russian Math. Surveys, 58:1 (2003), 175–176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Vashevnik, “Prime numbers of bad reduction for dessins of genus 0”, J. Math. Sci., 142:2 (2007), 1883–1894  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:340
    Full text:133
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020